# SDR FDEA201503060701

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 268 hours, 14,503 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Part number: 579B000005
- Part serial: 00121
- Condition: Failed
- Location: Te Flap Sys
- Part time: 7,739 hours, 4,297 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS BINDING AT APPROX 35 DEGREES ON APPROACH.  COMPLIED WITH ECAM & QRH & LANDED.   CREW STATED NO ASYMMETRY FAULTS RECEIVED & ACFT HAD NO ABNORMAL FLIGHT CHARACTERISTICS.  VISUALLY  INSPECTED FLAPS & SLATS FROM THE GROUND, NO ABNORMALITIES NOTED.  INTERROGATED SFCC'S, NR 1 SFCC HAD KRUGER NOTCH FLAP EXTENSION & RETRACTION SWITCHES FAULT & NR 2 SFCC HAD FLAP BINDING FAULT.    REMOVED AND REPLACED FLAPS POWER CONTROL UNIT IAW MM 27-54-11-04,   OPS CHECKED FLAPS WITH ENGINE RUNNING. OPS CHECKED NORMAL.
